Least common container of tree pattern queries and its applications

There are no files associated with this record.

Title Least common container of tree pattern queries and its applications
Author Wang, Junhu; Yu, Jeffrey Xu; Pang, Chaoyi; Liu, Chengfei
Year Published 2012
Publisher Springer
Citation Acta Informatica, Vol. 49(3), pp. 173-202
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1007/s00236-012-0155-1
Research Centre Institute for Integrated and Intelligent Systems
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice